Author = Nadjafikhah, Mehdi
Computation of µ-symmetry and µ-conservation law for the Camassa-Holm and Hunter-Saxton equations

Articles in Press, Accepted Manuscript, Available Online from 16 October 2022

10.22060/ajmc.2022.21712.1102

Somayeh Shaban; Mehdi Nadjafikhah


Conservation law and Lie symmetry analysis of Foam Drainage equation

Volume 2, Issue 1, February 2021, Pages 37-44

10.22060/ajmc.2020.18460.1036

Mehdi Nadjafikhah; Omid Chekini


Lie group analysis for short pulse equation

Volume 1, Issue 2, October 2020, Pages 223-227

10.22060/ajmc.2020.18416.1032

Mehdi Nadjafikhah